66967members
353410posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Tamoxifen and fatigue

4 REPLIES 4
Highlighted
Member

Re: Tamoxifen and fatigue

Thank you. Maybe I'm pushing myself too hard. I'll certainly take your comments on board. Good luck.x

Highlighted
Member

Re: Tamoxifen and fatigue

Take time off it’s your body trying t mend .ive been off since January last yr had opp chemo radio and herceptin .no way could I have had all this and worked .when I chatted with people they said more or less the same .like my go said it’s not like having a cold why we sign u off .good luck rest 

Highlighted
Member

Re: Tamoxifen and fatigue

Hi, thanks so much for your reply. I will certainly look into folates. I hope things get easier for you too. xx

Highlighted
Member

Re: Tamoxifen and fatigue

Hi, 

I've been taking tamoxifen since January, then had radiotherapy in February. I can totally sympathize with you.  I have been exhausted but I had blood tests for anemia and asked for a folate test.  This did show I was deficient and I was given 4 months of folic acid.  Just wondered if you had this blood test?  As folate isn't always routine so my nurse said.  I am still struggling but hoping this will sort it for me.

Hope you get some answers soon

 

Highlighted
Member

Tamoxifen and fatigue

I've been taking Tamoxifen since August and side effects have come and gone throughout this time, but at the moment I'm suffering from debilitating fatigue to the point where I can't do my job properly and I'm struggling to make it through a working week. I've had blood tests done and they were all normal. My doctor has suggested he signs me off for a while but obviously that isn't going to be a long term solution. Any advice, ladies? x